# SDR IPXA2020013105559

- Difficulty date: January 26, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 21,830 hours, 13,433 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 135327076500100
- Part serial: 0815
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FLOOR PANEL 252LM WAS DAMAGED.  A NEW FLOOR PANEL WAS FABRICATED IAW SREO A300-5320-40522-B.
